Translator Disclaimer
November 2017 Doubly probabilistic representation for the stochastic porous media type equation
Viorel Barbu, Michael Röckner, Francesco Russo
Ann. Inst. H. Poincaré Probab. Statist. 53(4): 2043-2073 (November 2017). DOI: 10.1214/16-AIHP783

Abstract

The purpose of the present paper consists in proposing and discussing a doubly probabilistic representation for a stochastic porous media equation in the whole space $\mathbb{R}^{1}$ perturbed by a multiplicative colored noise. For almost all random realizations $\omega$, one associates a stochastic differential equation in law with random coefficients, driven by an independent Brownian motion.

Cet article propose et discute une représentation doublement probabiliste pour une équation des milieux poreux stochatique dans l’espace tout entier $\mathbb{R}^{1}$, perturbée par un bruit multiplicatif coloré. Pour presque toute réalisation $\omega$ de l’aléa, on associe une équation différentielle stochastique en loi avec coefficients aléatoires, dirigée par un mouvement brownien indépendant.

Citation

Download Citation

Viorel Barbu. Michael Röckner. Francesco Russo. "Doubly probabilistic representation for the stochastic porous media type equation." Ann. Inst. H. Poincaré Probab. Statist. 53 (4) 2043 - 2073, November 2017. https://doi.org/10.1214/16-AIHP783

Information

Received: 15 May 2014; Revised: 4 August 2016; Accepted: 5 August 2016; Published: November 2017
First available in Project Euclid: 27 November 2017

zbMATH: 06847074
MathSciNet: MR3729647
Digital Object Identifier: 10.1214/16-AIHP783

Subjects:

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.53 • No. 4 • November 2017
Back to Top